Alert archive / Alabama / Tornado Warnings in 2019
Tornado Warning 46, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Apr 14, 2019, 1:16 AM CDT for Hale County, Perry County, Alabama. It was in force for 59 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2019, 1:16 AM CDT (06:16 UTC)
- Expired
- Apr 14, 2019, 2:15 AM CDT
- In force
- 59 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Hale County, AL, Perry County, AL
The radar
The Birmingham radar (KBMX), 82 km from the middle of the area, began a volume at 06:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 1:22 AM CDT | TORNADO | 1 Ne Gallion, AL | MAX WIDTH WAS 220 YARDS. PATH LENGTH WAS 8.72 MILES. MAX WINDS WERE 80 MPH. DAMAGE CONSISTED OF A KNOCKED OVER A TRAILER, DAMAGE TO 3 SHEDS, SHINGLE/SIDING DAMAGE TO 2 HOMES, FENCE DAMAGE, TIN ROOF DAMAGE TO A BARN, AND NUMEROUS AREAS OF TIMBER DAMAGE. |
| Apr 14, 1:27 AM CDT | TSTM WND DMG | 1 Ne Gallion, AL | SEVERAL TREES DOWN AND DAMAGE TO A BARN ON GALLION RD. DAMAGE ALSO CONFIRMED BY SPOTTER. |
| Apr 14, 1:27 AM CDT | TORNADO | 1 Ne Gallion, AL | CORRECTS FOR START TIME. MAX WIDTH WAS 220 YARDS. PATH LENGTH WAS 8.72 MILES. MAX WINDS WERE 80 MPH. DAMAGE CONSISTED OF A KNOCKED OVER A TRAILER, DAMAGE TO 3 SHEDS, SHINGLE/SIDING DAMAGE TO 2 HOMES, FENCE DAMAGE, TIN ROOF DAMAGE TO A BARN, AND NUMEROUS AREAS |
| Apr 14, 1:34 AM CDT | TSTM WND DMG | Cedarville, AL | TREES DOWN ACROSS ROAD AT HIGHWAY 69 AND COUNTY ROAD 16. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 7:11 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 6.3 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 506 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1458 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 428 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.3
The text
As transmitted.
251
WFUS54 KBMX 140616
TORBMX
ALC065-105-140715-
/O.NEW.KBMX.TO.W.0046.190414T0616Z-190414T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
116 AM CDT SUN APR 14 2019
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
Northwestern Perry County in central Alabama...
Southeastern Hale County in west central Alabama...
* Until 215 AM CDT.
* At 116 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Chickasaw State Park, or near Demopolis, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Greensboro, Newbern, Arcola, Heiberger, Greensboro Municipal
Airport, Morgan Springs, Gallion, Wateroak, Cedarville, Laneville,
Folsom and Ellards.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3295 8744 3294 8742 3288 8742 3287 8732
3283 8732 3283 8713 3248 8763 3248 8772
3252 8773 3253 8780
TIME...MOT...LOC 0616Z 221DEG 40KT 3242 8783
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
87/GRANTHAM5 follow-up statements
179
WWUS54 KBMX 140619
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
119 AM CDT SUN APR 14 2019
ALC065-105-140715-
/O.CON.KBMX.TO.W.0046.000000T0000Z-190414T0715Z/
Perry AL-Hale AL-
119 AM CDT SUN APR 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
NORTHWESTERN PERRY AND SOUTHEASTERN HALE COUNTIES...
At 118 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Demopolis, moving northeast at 50 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Greensboro, Newbern, Arcola, Heiberger, Greensboro Municipal Airport,
Morgan Springs, Gallion, Wateroak, Cedarville, Laneville, Folsom and
Ellards.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3295 8744 3294 8742 3288 8742 3287 8732
3283 8732 3283 8713 3248 8763 3248 8772
3252 8773 3253 8780
TIME...MOT...LOC 0618Z 220DEG 44KT 3247 8778
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
87/GRANTHAM029
WWUS54 KBMX 140629
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
129 AM CDT SUN APR 14 2019
ALC065-105-140715-
/O.CON.KBMX.TO.W.0046.000000T0000Z-190414T0715Z/
Perry AL-Hale AL-
129 AM CDT SUN APR 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
NORTHWESTERN PERRY AND SOUTHEASTERN HALE COUNTIES...
At 129 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Arcola, or 7 miles east of Demopolis, moving
northeast at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Greensboro, Newbern, Arcola, Heiberger, Greensboro Municipal Airport,
Morgan Springs, Gallion, Wateroak, Cedarville, Laneville, Folsom and
Ellards.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3295 8744 3294 8742 3288 8742 3287 8732
3283 8732 3283 8713 3248 8763 3248 8772
3252 8773 3253 8780
TIME...MOT...LOC 0629Z 218DEG 38KT 3256 8771
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
87/GRANTHAM639
WWUS54 KBMX 140642
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
142 AM CDT SUN APR 14 2019
ALC065-105-140715-
/O.CON.KBMX.TO.W.0046.000000T0000Z-190414T0715Z/
Perry AL-Hale AL-
142 AM CDT SUN APR 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
NORTHWESTERN PERRY AND EAST CENTRAL HALE COUNTIES...
At 142 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Greensboro, moving northeast at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Greensboro, Greensboro Municipal Airport, Morgan Springs and
Wateroak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3262 8758 3267 8768 3295 8744 3294 8742
3288 8742 3287 8732 3283 8732 3283 8730
TIME...MOT...LOC 0642Z 217DEG 38KT 3267 8761
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
87/GRANTHAM473
WWUS54 KBMX 140650
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
150 AM CDT SUN APR 14 2019
ALC065-105-140715-
/O.CON.KBMX.TO.W.0046.000000T0000Z-190414T0715Z/
Perry AL-Hale AL-
150 AM CDT SUN APR 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
NORTHWESTERN PERRY AND EAST CENTRAL HALE COUNTIES...
At 150 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Greensboro, moving northeast at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Greensboro, Morgan Springs and Wateroak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3266 8753 3272 8763 3295 8744 3294 8742
3288 8742 3287 8732 3283 8732 3283 8730
TIME...MOT...LOC 0650Z 221DEG 40KT 3274 8753
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
87/GRANTHAM864
WWUS54 KBMX 140701
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
201 AM CDT SUN APR 14 2019
ALC065-105-140715-
/O.CON.KBMX.TO.W.0046.000000T0000Z-190414T0715Z/
Perry AL-Hale AL-
201 AM CDT SUN APR 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
NORTHWESTERN PERRY AND EAST CENTRAL HALE COUNTIES...
At 201 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Mertz, or 13 miles northeast of Greensboro, moving
northeast at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Wateroak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3279 8743 3282 8754 3295 8744 3294 8742
3288 8742 3287 8732
TIME...MOT...LOC 0701Z 213DEG 40KT 3286 8747
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
87/GRANTHAMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 14, 1:00 AM CDT, 16 minutes earlier.
Area forecast discussion, Apr 14, 1:00 AM CDT, 16 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 100 AM CDT Sun Apr 14 2019 .UPDATE... For 06Z Aviation. && .SHORT TERM... Tonight and Sunday. Temperatures have warmed quickly this afternoon as a rain cooled boundary lifts northward. Temperatures ranged from a rather cool lower 60s across the northwest counties to balmy middle 80s across our southern counties. The warm and more humid air mass will continue to lift northward this evening as a deepening surface low tracks northeast along the Mississippi River. Gradient winds will increase quickly this evening for areas west of I-65 as the aforementioned surface low moves closer to Alabama. Expect sustained winds of 15 to 25 mph with gusts to 35 mph. There will be a few showers and thunderstorms ahead of the main squall line, but nothing severe expected. However, the may be some discrete cells just ahead of the main squall line. We are keeping the 1 am CDT start time for severe weather in the far western counties, but some discrete cells may occur as early as midnight. This system has all the ingredients for severe storms, including long track strong tornadoes. The line of severe storms will track eastward fairly quickly, and the storms will likely exit east Alabama by late morning. There will be a sharp cut-off in the rain behind the main convective line, so there will be a break in the precipitation for several hours before some wrap around showers move into the area on Sunday. The actual cold front will move across the area during the day Sunday, which will trigger additional showers and possibly a few thunderstorms. Surface winds will continue to be brisk with speeds 10 to 20 mph with higher gusts. 58/rose .LONG TERM... Sunday evening through Monday night. The amplified trough associated with the active & severe weather Sunday morning will be moving eastward over Central Alabama overnight. Cold air advection at the surface and low-levels will accompany this with improving conditions across the area as a stable airmass moves into the Southeast. As such, PoPs will be trending downward and will likely favor the east and northeast portions of the area towards midnight. A lingering thunderstorm can't be ruled out but the severe threat will end as frontal passage occurs to the east & southeast. By Monday morning, there are no mentionable rain chances with high pressure conditions moving into the area from the west. Temperatures in the 40s are expected Monday morning with northwesterly winds at 5-10 kts & gusts ~20 kts. Abundant afternoon sunshine will help rebound temperatures into the 60s and 70s before dropping back into the 40s overnight Monday under clear skies. Tuesday and Wednesday. Stable high pressure conditions should prevail across the Southeast CONUS Tue/Wed with a dry airmass to boot. Broad deep-layer ridging will begin to develop across the center of the country as high pressure slides east towards the Carolinas. This suggests return flow spreading across the Plains and Mississippi River Valley (MRV) by Wednesday evening. Lows overnight Tuesday are forecast in the 50s, though 50s/60s should suit Wednesday night quite well once southerly flow develops across our area and cloud cover increases. For Wednesday evening, enough moisture return and isentropic ascent will help increase rain chances in our western counties, but have limited this to 20-30% for now. It appears most of the showers and thunderstorms will stay to our west. Farther upstream our next progged disturbance will be ejecting from the Central/Southern Rockies into the Great Plains. Thursday and Friday. Trends in guidance have been relatively suggestive that the next disturbance will create impacts for Central Alabama in the Thu/Fri timeframe, but to what extent and exact timing still remains unclear. There is good forecast confidence that the deep-layer trough will amplify/close-off on Thursday whilst southwest flow aloft develops over the Gulf Coast States. This resultantly positions much of the lower MRV and Southeast CONUS into a maritime tropical airmass with afternoon destabilization capable of producing upwards of ~2,000+ MLCAPE, with 40-50 kts bulk shear. Varying scenarios of how lee cyclogenesis evolves across the Plains will dictate the timing/forward progress of the trailing cold front, thus leaves aforementioned uncertainty of when thunderstorms & impactful weather moves into Central Alabama. However, it does appear that the synoptic configuration would favor enough confidence to mention the chance of severe weather in the HWO given the consistent synoptic scale signal the past few days, though cannot produce clear details of what will happen this far out. With favorable warm sector instability, associated shear profiles, and deep-layer forcing, all modes of severe weather are on the table at this time. Thus, best course of action for now is to start the awareness building process and refine forecast in future updates. Current solutions would suggest an area of low pressure to develop near CO/KS/NE and exhibit ENE trajectory. Forward progress of the low would place a trailing frontal boundary to our northwest Thursday afternoon with a parameter space capable of producing severe thunderstorms & tornadoes. Trends for this upcoming threat will be monitored and updates to the forecast will be sent accordingly. 40/Sizemore && .AVIATION... 06Z TAF Discussion. A line of strong to severe thunderstorms will move across Central Alabama tonight into the morning hours. Even outside of convection, gradient winds will be very strong with sustained of 12-25 kts and gusts of 25-35 kts roughly. Have tried to time storms and wind shifts behind the line for today. MVFR mainly expected ahead of and behind convection. 08 && .FIRE WEATHER... Surface winds will increase overnight with sustained speeds of 15 to 20 mph with gusts to 35 mph, especially over west Alabama and higher elevations. A line of strong to severe storms will move across central Alabama later tonight and into Sunday morning. This system will produce periods of heavy rainfall and possibly damaging winds, with the threat of tornadoes. The main convective line will exit east Alabama by late Sunday morning, but moisture on the back side of the system will trigger additional showers Sunday afternoon. Expect brisk winds to continue throughout the day Sunday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 75 41 67 44 77 / 80 30 0 0 0 Anniston 76 42 68 44 78 / 90 30 0 0 0 Birmingham 74 43 70 48 79 / 60 10 0 0 0 Tuscaloosa 72 42 72 48 79 / 30 10 0 0 0 Calera 74 43 69 47 78 / 60 10 0 0 0 Auburn 77 45 68 47 76 / 100 30 0 0 0 Montgomery 79 45 72 47 80 / 90 10 0 0 0 Troy 79 45 71 48 79 / 90 10 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... Wind Advisory until 9 PM CDT this evening for the following counties: Autauga...Barbour...Bibb...Blount...Bullock... Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne... Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale... Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion... Montgomery...Perry...Pickens...Pike...Randolph...Russell... Shelby...St. Clair...Sumter...Talladega...Tallapoosa... Tuscaloosa...Walker...Winston. &&
Hazardous weather outlook, Apr 14, 12:27 AM CDT, 49 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 1227 AM CDT Sun Apr 14 2019 ALZ011>015-017>050-150830- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 1227 AM CDT Sun Apr 14 2019 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Through Tonight. Severe thunderstorms are likely to spread eastward across much of Central Alabama through the late night hours. Tornadoes, some of which could be strong, and damaging winds up to 60 mph are possible. Outside of thunderstorms, sustained gradient winds of 15 to 30 mph, with gusts of 30 to 40 mph are possible through tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Severe thunderstorms will continue to be possible through noontime Sunday across the southeast half of Central Alabama. Tornadoes and damaging winds up to 60 mph are possible. Outside of thunderstorms, sustained gradient winds of 15 to 30 mph, with gusts of 30 to 40 mph are possible through 9PM Sunday night. Minor flooding will be possible along the Tombigbee River basin starting Sunday and remain above flood stage through Tuesday. Severe thunderstorms are possible on Thursday across all of Central Alabama. Tornadoes, damaging winds up to 60 mph, and quarter size hail are possible. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will be needed tonight through midday Sunday. Activation may be needed again on Thursday.
In the hours before
Special weather statement, Apr 13, 7:43 PM CDT, 5 hours 33 minutes before
Special Weather Statement
National Weather Service Birmingham AL
743 PM CDT SAT APR 13 2019
ALZ017-024-026-140115-
Jefferson AL-St. Clair AL-Blount AL-
743 PM CDT SAT APR 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BLOUNT...
NORTHEASTERN JEFFERSON AND NORTHWESTERN ST. CLAIR COUNTIES UNTIL 815
PM CDT...
At 742 PM CDT, Doppler radar was tracking a strong thunderstorm over
Moody, moving north at 50 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Trussville, Leeds, Moody, Oneonta, Springville, Odenville, Cleveland,
Center Point, Clay, Pinson, Margaret, Argo, Ashville, Locust Fork,
Allgood, Fairview, Nectar, Chalkville, Bald Rock and Grayson Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.
&&
LAT...LON 3395 8636 3394 8637 3394 8633 3395 8632
3394 8626 3356 8643 3355 8665 3398 8665
TIME...MOT...LOC 0042Z 191DEG 43KT 3362 8653
40/SizemoreSpecial weather statement, Apr 14, 1:00 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Birmingham AL
100 AM CDT SUN APR 14 2019
ALZ011>013-140645-
Fayette AL-Marion AL-Lamar AL-
100 AM CDT SUN APR 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR MARION...NORTHWESTERN FAYETTE AND
CENTRAL LAMAR COUNTIES UNTIL 145 AM CDT...
At 100 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hackleburg to near Detroit to near Vernon.
Movement was northeast at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Hamilton, Winfield, Haleyville, Vernon, Sulligent, Guin, Hackleburg,
Brilliant, Glen Allen, Beaverton, Gu-
Win, Weston, Bluff, Blooming Grove, Lamar County Airport, Brinn, Lake
Buttahatchee, Crews, Bear Creek and Twin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3401 8816 3431 8797 3431 8764 3418 8763
3387 8764 3387 8762 3384 8763 3362 8821
TIME...MOT...LOC 0600Z 239DEG 35KT 3428 8788 3402 8809 3369 8816
32/DavisThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:03 PM CDT | Special Weather Statement | BMX | Winston | 42 min |
| Apr 13, 7:14 PM CDT | Special Weather Statement | BMX | Shelby | 31 min |
| Apr 13, 7:43 PM CDT | Special Weather Statement | BMX | St. Clair | 32 min |
| Apr 13, 8:45 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 7 days |
| Apr 13, 11:35 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 40 min |
| Apr 13, 11:38 PM CDT | Tornado Warning | BMX | Pickens, Sumter | 28 min |
| Apr 13, 11:40 PM CDT | Tornado Warning | BMX | Marion | 30 min |
| Apr 14, 12:15 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 37 min |
| Apr 14, 12:15 AM CDT | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 21 hr |
| Apr 14, 12:50 AM CDT | Tornado Warning | BMX | Marengo, Sumter | 40 min |
| Apr 14, 12:56 AM CDT | Tornado Warning | BMX | Tuscaloosa | 41 min |
| Apr 14, 1:00 AM CDT | Special Weather Statement | BMX | Lamar, Marion | 45 min |
| Apr 14, 1:15 AM CDT | Areal Flood Advisory | BMX | Lamar, Marion | 3 hr |
| Apr 14, 1:55 AM CDT | Severe Thunderstorm Warning | BMX | Hale, Marengo | 50 min |
| Apr 14, 2:03 AM CDT | Tornado Warning | BMX | Bibb, Tuscaloosa | 43 min |
| Apr 14, 2:10 AM CDT | Tornado Warning | BMX | Hale, Perry | 35 min |
| Apr 14, 2:34 AM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 41 min |
| Apr 14, 2:40 AM CDT | Tornado Warning | BMX | Perry | 31 min |
| Apr 14, 3:26 AM CDT | Tornado Warning | BMX | Perry | 16 min |
| Apr 14, 3:34 AM CDT | Tornado Warning | BMX | Bibb | 11 min |
| Apr 14, 4:04 AM CDT | Tornado Warning | BMX | Jefferson, St. Clair, Shelby | 25 min |
| Apr 14, 4:14 AM CDT | Tornado Warning | BMX | Shelby | 20 min |
| Apr 14, 4:47 AM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 43 min |
| Apr 14, 5:15 AM CDT | Special Weather Statement | BMX | Autauga, Chilton, Dallas | 45 min |
| Apr 14, 5:18 AM CDT | Special Weather Statement | BMX | Montgomery | 42 min |
| Apr 14, 5:50 AM CDT | Special Weather Statement | BMX | Coosa | 40 min |
| Apr 14, 6:02 AM CDT | Special Weather Statement | BMX | Montgomery | 28 min |
| Apr 14, 6:08 AM CDT | Special Weather Statement | BMX | Talladega | 52 min |
| Apr 14, 6:34 AM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 41 min |
| Apr 14, 6:37 AM CDT | Special Weather Statement | BMX | Calhoun, Clay, Cleburne, Randolph | 38 min |
| Apr 14, 6:43 AM CDT | Tornado Warning | BMX | Pike | 47 min |
| Apr 14, 7:18 AM CDT | Tornado Warning | BMX | Bullock, Pike | 42 min |
| Apr 14, 7:26 AM CDT | Special Weather Statement | BMX | Lee, Macon | 49 min |
| Apr 14, 7:48 AM CDT | Tornado Warning | BMX | Barbour, Bullock | 27 min |
| Apr 14, 7:59 AM CDT | Special Weather Statement | BMX | Lee | 46 min |
| Apr 14, 8:02 AM CDT | Special Weather Statement | BMX | Clay | 28 min |
| Apr 14, 8:05 AM CDT | Tornado Warning | BMX | Barbour, Bullock, Russell | 25 min |
| Apr 14, 8:14 AM CDT | Special Weather Statement | BMX | Chambers | 16 min |
| Apr 14, 8:15 AM CDT | Special Weather Statement | BMX | Cleburne | 15 min |
| Apr 14, 8:27 AM CDT | Tornado Warning | BMX | Barbour, Russell | 48 min |
| Apr 14, 8:40 AM CDT | Special Weather Statement | BMX | Cleburne | 20 min |
| Apr 14, 9:52 AM CDT | Special Weather Statement | BMX | Chambers | 23 min |
| Apr 14, 10:13 AM CDT | Special Weather Statement | BMX | Chambers | 32 min |
Nearby
Tornado Warnings in Alabama, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.